# SDR ASAA2013101496178

- Difficulty date: October 14, 2013
- Submitted: October 16, 2013
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 27,293 hours, 8,382 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Valve
- Part number: 32156184
- Part serial: 6248
- Condition: Malfunctioned
- Location: Nr 2 Intake
- Part time: 18,829 hours, 5,759 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOLLOWING ENGINE START, TARGET IN VALUES DIFFER, THE FIX IS CYCLING ANTI-ICE.  ACFT GROUNDED.  R & R TAI VALVE ON NR 2 ENGINE IAW MM 30-21-11-000-801 & 30-21-11-400-801, OPS CHECKED GOOD IAW MM 30-21-00-710-801.  ACCOMP FMC ANTI ICE DISCRETS SYS TEST IAW MM 34-61-00-730-003 STEP 4.
